Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Month 5

So not any improvement. In fact I think it has got worse. I broke out really bad this month. Two huge cysts and new blackheads. I am really disappointed. I've been oily the past few weeks too. No more problems with dry eyes though. My joints and muscles ache so much. That is the worst I believe. Well that, dry lips, and always being tired!!

I think I might not be clearing because of so much stress, school and etc. I always touch my face out of habit when I am stressed.

He is keeping me on 120mgs for two more months. Then that is it. If it is not all the way clear too bad.

    From the album:

    Jessica's Claravis Course

    • 15 pictures
    • 0 comments
    • 12 image comments


    Recommended Comments

    Hey Jessica, think I commented on your pics before but I want to tell you that I was on Accutane for 7 months total (which is the same time your going to be on it for sounds like) although I wasn't on 120mg, I was on 80mg. Anywase, I wasn't totally clear after 7 months and am still not totally clear if you look at my pics, but I did notice that after stopping accutane all the side affects go away including redness (that may take a month to go away), dryness, etc. and best of all when you get off Accutane, the medicine keeps on working and your redspots or scars will continue to heal more and more. Keep in there yo.

    Share this comment


    Link to comment

    Create an account or sign in to comment

    You need to be a member in order to leave a comment

    Create an account

    Sign up for a new account in our community. It's easy!

    Register a New Account

    Sign in

    Already have an account? Sign in here.

    Sign In Now
    ×